MAUDE Adverse Event Report: BIOSENSE WEBSTER INC OCTARAY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC OCTARAY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Catalog Number D160903
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Cardiac Arrest (1762); Tachycardia (2095); Vasospasm (2128)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that during a cardiac ablation procedure, while post ablation mapping with a octaray mapping catheter, the patient experienced vt (ventricular tachycardia) treated with defibrillation.Right coronary artery (rca) angiogram showed occlusion that reperfuse overtime and it was judged to be a spasm.Additionally, the ecg (electrocardiography) showed st elevation that improved after reperfusion.The outcome of the adverse event was fully recovered (no residual effects).No extended hospitalization was noted.The report indicated that after ablation was conducted in cti (cavotricuspid isthmus) using farapulse (boston scientific¿s), vt occurred during post mapping with octaray catheter.After defibrillation, the vt stopped.Right coronary artery (rca) angiography was performed, and it was found that the coronary artery was occluded.Since the reperfusion occurred over time, the physician judged it to be a spasm.Although the ecg showed st elevation, the event improved after reperfusion.On later review, st had elevated after ablation.During the procedure, coronary reperfusion occurred.The ecg showed that the heart rhythm had returned to the same pattern when the patient entered the room.The physician assessment of the health hazard was non-serious (moderate/minor).No extended hospitalization.The physician's opinion on the relationship between the event and the product was that there was no relationship with the ep (electrophysiology) products.The physician believed the spasm was probably caused by the ablation using the farapulse (boston scientific¿s).No abnormalities observed prior/during use of the product.Clinical laboratory tests and results showed that right coronary angiography showed that blood was temporarily not flowing in the coronary artery.The information received indicated that the physician¿s opinion on the cause of this adverse event was the procedure.No additional intervention was provided.The outcome of the adverse event initially reported improved, then fully recovered (no residual effects).
 
Additional Manufacturer Narrative
On 23-jan-2026, the product investigation was completed as the complaint device was not returned.Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31780921l and no internal actions related to the complaint were found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
OCTARAY MAPPING CATHETER
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24102813
Report Number2029046-2026-00229
Device Sequence Number21384889
Product Code MTD
UDI-Device Identifier10846835021127
UDI-Public(01)10846835021127(11)251006(17)281005(10)31780921L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD160903
Device Lot Number31780921L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SOUNDSTAR ECO GE 8F CATHETER
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown